# SDR DALA2021120107396

- Difficulty date: November 28, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 89,012 hours, 39,656 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 679 STRING HANGING OFF SLIDE ON DOOR 1 RT (ONE RIGHT). CORRECTIVE ACTION: RESECURED R1 SLIDE PACK LANYARD. (8016498)
